# SDR M7103

- Difficulty date: July 1, 2003
- Submitted: July 1, 2003
- Operation: General aviation
- Aircraft: N8362L
- Make and model: Robsin R22BETA
- Aircraft serial: 2642
- Aircraft time: 838 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: A1814
- Part serial: 2824
- Condition: Failed
- Location: Engine Output
- Part time: 838 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED CLUTCH LIGHT DURING FLIGHT AND MADE PRECAUTIONARY LANDING IN PARKING LOT. NO DAMAGE TO AIRCRAFT DUE TO LANDING.  EXAMINATION OF AIRCRAFT FOUND LOWER DRIVE BELT PULLEY BEARING FAILURE.   PART TT 838.6,  OVERHAUL LIFE OF PART 2200 HOURS.  BEARING ASSEMBLY LAST INSPECTED 42.9 HOURS PRIOR TO FAILURE. ASSEMBLY PART NUMBER: A007-5
